# SDR SWIA200820834

- Difficulty date: December 11, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 38,758 hours, 32,676 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACKED FOUND ON PRESSURE BULKHEAD AT FS 621.  REPAIRED PER REO.
